MathSciNet Relay Station
MathSciNet bibliographic data
MR1916580 46L10 (46L80 47L80)
Mbekhta, Mostafa; Strǎtilǎ, Şerban Homotopy classes of partial isometries in von Neumann algebras. Acta Sci. Math. (Szeged) 68 (2002), no. 1-2, 271–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement